U.S. doctors online nowAsk doctors free
IN
A 39-year-old female asked:

i just started taking maxzide for hypertension and lexapro. i'm having headache and so nauseous. would benadryl (diphenhydramine) be ok to help with the nausea?

1 doctor answer3 doctors weighed in
Dr. John Chiu
Dr. John Chiu answered
Allergy and Immunology 57 years experience
OK but: Benadryl (diphenhydramine) is unlikely to relieve your nausea. If the drugs mentioned were recently introduced, make sure that your symptoms are not just side effects. In order to control the nausea, you will need to know what is causing it. Rx drug is often effective if necessary. If you suffer from migraine, then this is how it shows up.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.